# SDR SBOY2024050080002

- Difficulty date: June 12, 2024
- Submitted: June 20, 2024
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Aircraft: N9VSWM
- Make and model: Boeing 777312ER
- Aircraft serial: 34578
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REG: 9V-SWM,  RHW SKIN CRACK DURING ADSI INSPECTION IB777570086
